[1] S. Aizicovici, H. Lee, Nonlinear nonlocal Cauchy problems in Banach spaces, Appl. Math. Lett., 18 (2005), pp. 401-407
Google Scholar
[2] A. Ambrosetti, Un teorema di esistenza per le equazioni differenziali negli spazi di Banach, Rend. Semin. Mat. Univ. Padova, 39 (1967), pp. 349-360,
Google Scholar
[3] J. Banas, K. Goebel, Measure of Noncompactness in Banach Spaces, Lect. Notes Pure Appl. Math., vol. 60, Marcel Dekker, New York (1980)
Google Scholar
[4] M. Benchohra, S. Ntouyas, Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces, J. Math. Anal. Appl., 258 (2001), pp. 573-590
Google Scholar
[11] T. Cardinali, P. Rubbioni, Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces, Nonlinear Anal., 75 (2) (2012), pp. 871-879
Google Scholar
[12] K. Deimling, Nonlinear Functional Analysis, Springer, Berlin (1985),
Google Scholar
[13] Z. Denkowski, S. Migorski, N.S. Papageorgiou, An Introduction to Nonlinear Analysis: Theory, Kluwer, Boston (2003),
Google Scholar
[14] Z. Fan, Impulsive problems for semilinear differential equations with nonlocal conditions Nonlinear Anal., 72 (2010), pp. 1104-1109
Google Scholar
[15] H.P. Heinz On the behaviour of measures of noncompactness with respect to differentiation and integration on vector-valued functions Nonlinear Anal., 7 (1983), pp. 1351-1371
sGoogle Scholar
[16] M. Kamenskii, V. Obukhovskii, P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, De Gruyter Ser. Nonlinear Anal. Appl., vol. 7, De Gruyter, Berlin (2001)
Google Scholar
[17] J. Liang, J.H. Liu, T.J. Xiao, Nonlocal Cauchy problems governed by compact operator families, Nonlinear Anal., 57 (1994), pp. 183-189,
Google Scholar
[18] Y. Lin, J. Liu, Semilinear integrodifferential equations with nonlocal Cauchy problems, Nonlinear Anal., 26 (1996), pp. 1023-1033
Google Scholar
[19] H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal., 4 (1980), pp. 985-999
Google Scholar
[20] S.K. Ntouyas, P.Ch. Tsamatos, Global existence for semilinear evolution equations with nonlocal conditions, J. Math. Anal. Appl., 210 (1997), pp. 679-687
Google Scholar
[21] D. O’Regan, R. Precup, Existence criteria for integral equations in Banach spaces, J. Inequal. Appl., 6 (2001), pp. 77-97,
Google Scholar
[22] D. O’Regan, R. Precup, Theorems of Leray–Schauder Type and Applications, Gordon and Breach, Amsterdam (2001),
Google Scholar
[23] R.S. Varga, Matrix Iterative Analysis, (second edition), Springer, Berlin (2000),
Google Scholar
[24] J.R.L. Webb, G. Infante, Positive solutions of nonlocal initial boundary value problems involving integral conditions, NoDEA Nonlinear Differential Equations Appl., 15 (2008), pp. 45-67
Google Scholar